Frequency Sweeping Tests for Stability Independent of Delay

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

192 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1640-1645
Journal / PublicationIEEE Transactions on Automatic Control
Volume40
Issue number9
Publication statusPublished - Sep 1995
Externally publishedYes

Abstract

In this note we study stability properties of linear time-invariant delay systems given in state-space form. We consider specifically the notion of asymptotic stability independent of delay. Systems with both commensurate and noncommensurate delays are investigated. We present for each class of systems a necessary and sufficient condition in terms of structured singular values, and further we demonstrate how these conditions may be extended to study stability independent of delay for uncertain systems. Our results consist of several frequency sweeping tests that can be systematically implemented and that should complement the previous work. © 1995 IEEE

Citation Format(s)

Frequency Sweeping Tests for Stability Independent of Delay. / Chen, Jie; Latchman, Haniph A.

In: IEEE Transactions on Automatic Control, Vol. 40, No. 9, 09.1995, p. 1640-1645.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review